By analogy with the program of McKinnon and Roth , we define and study approximation constants for points of a projective variety defined over , the function field of an irreducible and nonsingular in codimension projective variety defined over an algebraically closed field of characteristic zero. In this setting, we use Wang’s theorem, which is an effective version of Schmidt’s subspace theorem, to give a sufficient condition for such approximation constants to be computed on a proper -subvariety of . We also indicate how our approximation constants are related to volume functions and Seshadri constants.
"Diophantine Approximation Constants for Varieties over Function Fields." Michigan Math. J. 67 (2) 371 - 404, May 2018. https://doi.org/10.1307/mmj/1522980164